Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 28
Issue 3, 1005–1499
Issue 2, 497–1003
Issue 1, 1–496

Volume 27, 9 issues

Volume 26, 8 issues

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Kleinian groups and the complex of curves

Yair N Minsky

Geometry & Topology 4 (2000) 117–148
Bibliography
1 L Ahlfors, L Bers, Riemann's mapping theorem for variable metrics, Ann. of Math. $(2)$ 72 (1960) 385 MR0115006
2 R Benedetti, C Petronio, Lectures on hyperbolic geometry, Universitext, Springer (1992) MR1219310
3 L Bers, Simultaneous uniformization, Bull. Amer. Math. Soc. 66 (1960) 94 MR0111834
4 L Bers, On boundaries of Teichmüller spaces and on Kleinian groups I, Ann. of Math. $(2)$ 91 (1970) 570 MR0297992
5 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
6 F Bonahon, J P Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988) 255 MR931188
7 J F Brock, Continuity of Thurston's length function, Geom. Funct. Anal. 10 (2000) 741 MR1791139
8 R D Canary, Algebraic convergence of Schottky groups, Trans. Amer. Math. Soc. 337 (1993) 235 MR1137257
9 R D Canary, A covering theorem for hyperbolic 3–manifolds and its applications, Topology 35 (1996) 751 MR1396777
10 R D Canary, D B A Epstein, P Green, Notes on notes of Thurston, from: "Analytical and geometric aspects of hyperbolic space (Coventry/Durham, 1984)", London Math. Soc. Lecture Note Ser. 111, Cambridge Univ. Press (1987) 3 MR903850
11 A J Casson, S A Bleiler, Automorphisms of surfaces after Nielsen and Thurston, London Mathematical Society Student Texts 9, Cambridge University Press (1988) MR964685
12 A Fathi, F Laudenbach, V Poenaru, Travaux de Thurston sur les surfaces, Astérisque 66, Société Mathématique de France (1979) 284 MR568308
13 W J Harvey, Boundary structure of the modular group, from: "Riemann surfaces and related topics: Proceedings of the 1978 Stony Brook Conference (State Univ. New York, Stony Brook, N.Y., 1978)", Ann. of Math. Stud. 97, Princeton Univ. Press (1981) 245 MR624817
14 A Hatcher, On triangulations of surfaces, Topology Appl. 40 (1991) 189 MR1123262
15 A E Hatcher, Measured lamination spaces for surfaces, from the topological viewpoint, Topology Appl. 30 (1988) 63 MR964063
16 A Hatcher, W Thurston, A presentation for the mapping class group of a closed orientable surface, Topology 19 (1980) 221 MR579573
17 J Hempel, 3–manifolds as viewed from the curve complex, Topology 40 (2001) 631 MR1838999
18 H A Masur, Y N Minsky, Geometry of the complex of curves II: Hierarchical structure, Geom. Funct. Anal. 10 (2000) 902 MR1791145
19 H A Masur, Y N Minsky, Geometry of the complex of curves I: Hyperbolicity, Invent. Math. 138 (1999) 103 MR1714338
20 C T McMullen, Renormalization and 3–manifolds which fiber over the circle, Annals of Mathematics Studies 142, Princeton University Press (1996) MR1401347
21 Y N Minsky, Harmonic maps into hyperbolic 3–manifolds, Trans. Amer. Math. Soc. 332 (1992) 607 MR1100698
22 Y N Minsky, On Thurston's ending lamination conjecture, from: "Low-dimensional topology (Knoxville, TN, 1992)", Conf. Proc. Lecture Notes Geom. Topology, III, Int. Press, Cambridge, MA (1994) 109 MR1316176
23 Y N Minsky, A geometric approach to the complex of curves on a surface, from: "Topology and Teichmüller spaces (Katinkulta, 1995)", World Sci. Publ., River Edge, NJ (1996) 149 MR1659683
24 Y N Minsky, The classification of punctured-torus groups, Ann. of Math. $(2)$ 149 (1999) 559 MR1689341
25 K Ohshika, Ending laminations and boundaries for deformation spaces of Kleinian groups, J. London Math. Soc. $(2)$ 42 (1990) 111 MR1078179
26 R C Penner, J L Harer, Combinatorics of train tracks, Annals of Mathematics Studies 125, Princeton University Press (1992) MR1144770
27 W P Thurston, Hyperbolic structures on 3–manifolds II: surface groups and manifolds which fiber over the circle, arXiv:math.GT/9801045
28 W P Thurston, Hyperbolic structures on 3–manifolds III: deformations of 3–manifolds with incompressible boundary, arXiv:math.GT/9801058
29 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975
30 W P Thurston, Hyperbolic structures on 3–manifolds I: Deformation of acylindrical manifolds, Ann. of Math. $(2)$ 124 (1986) 203 MR855294
31 W P Thurston, On the geometry and dynamics of diffeomorphisms of surfaces, Bull. Amer. Math. Soc. $($N.S.$)$ 19 (1988) 417 MR956596
32 W P Thurston, Three-dimensional geometry and topology. Vol. 1, Princeton Mathematical Series 35, Princeton University Press (1997) MR1435975